# SDR USAA2014032800004

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720750000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FRAME 65 TO FRAME 66 & Y 1732.  REPLACED FLOOR SUPPORT BEAM BETWEEN FRAME 65 TO FRAME 66 & Y 1732 IAW SRM 53-41-14, 51-72-11 & DWG D53474250.
